WOW, that is a lot of naproxen sodium at one time! It is good bet that your stomach is not very happy with all that. You may not have done permanent damage but you need to get to your PCD and let him/her know what you have been doing. There maybe other pain products that are made especially for migranes that might work better, and not hose your stomach!
omg ..thata is absolutely terrible for youre body..you cold seriously die and it would be extremely painful....taking about 1200 mgs of naproxen is safe but a little high and 800 mgs of ibuprofen every 8 hrs is ok..but the amount of NSAIDS you are taking right now is absolutely too higha dn dangerous..do not atkae it liekly it could bea bsolutely life trheatening there is no addiction potential so i would recommend cutting down emmensily like 4 a day at most...you might ahve already messed up youre stomach and liver..i pray you are alright
Thank you so much for your comment. I will try and cut back on the amount of Aleve I take, but in the meantime, I have to find something to take for my migraine headaches. Thank you again.
There are prescription medications for migraines that will work much better than Aleve. You are taking way too many. You need to see your primary doctor as soon as possible so that blood work can be done to check your liver and kidneys. Be honest with him about the amount you've been taking so that he can make sure you're healthy. Also, he can give you a medication that is made to treat migraines, Aleve is not. I wish you the best. Good luck.
I agree with the above comment. Take it from some one who has liver problems you don't want to go down that road. Which is were you are headed if you don't stop taking so many Aleve. That alot to take for a month. There are new migraines out there that work. My daughter has migraines and the med's work for her. best wishes
Thank you so much for your input. I seriously want to look into migraine medications, but first, I need to find a good PCP, as I'm without a doctor at the moment.
I'm sorry to hear that you have liver problems, and you're right, that's the last thing I need. I am without a PCP at the moment, so right now I'm searching for a doctor. I definitely need to get some kind of meds for these migraines. Thanks for the advice and I wish you well too.
You could always go to a med serve walk in clinic type of thing. They normally have those everywhere, I would even go to the ER to get something till you can get into a good PCP . Anything would be better than taking all that Aleve. You will end up with serious liver problems. Good luck and please find a clinic to go to SOON
Thanks, I'll definitely try.
your more than welcome, Just an idea to get you started till you can get a regular doc. =) keep fighting though, I worry that you will end up having much bigger problems than the migraine if you dont get on a safe med . Just call the local hospital and they can tell you where the walk in clinics are or rapid care whatever they are called where you live =) good luck and im here anytime you need to talk .There are plenty of non addicting meds for things like that , they will really help and save you in the long run
oh my goodness, im so sorry for your pain. I assume you do not have insurance which is why youve been self medicating. here is some honest info. NSAIDS do not help headaches. period. they reduce swelling so if that is whats causing your headache then it will help a bit. if a couple doesnt work then there is no reason to take more and more. I get angry with aleve for marketing their drug in that way. Acetaminofen actually helps with pain. try that, but NEVER exceed 4000mg in any 24hr period. migraine meds do work absolutely, but for the people who do not have that luxury....try acetaminofen (under 4000 per 24 hrs) if its excruciating then go to the ER. if you dont have insurance they will give you injections to take away the pain. that is FREE if you make less than a certain amount. if you owe anything, its not going to be too much and they work with you on payments. ALSO if you see a MD to get meds, ask for samples or for prescriptions for generic meds. BE HONEST. Tell the doctor if you can afford a prescription or if you dont have a way to get it. The beauty of ER's is that its way cheaper to help you out, then see you again and again for the same thing. For me at least, injections and IVs were the only things that helped my migraines bc i couldnt keep anything down, and it didnt work quickly enough. Please learn from my mistakes
I am so glad I stumbled onto this site because the advice I've been getting is invaluable. I've been taking these Aleves for so long, I'm hoping that I haven't done permanent damage. In addition to the Aleve, I'm on all sorts of blood pressure meds to treat my malignant high blood pressure. I get the migraines when my pressure is way up. the last big migraine I got, landed me in the hospital with a reading of 211/117. I ended up having a severe nose bleed due to blood vessels rupturing from the pressure. I've already suffered 2 heart attacks this year and I still don't have my pressure under control. Now I'm getting severe stomach cramps and I'm constantly running to the bathroom to move my bowels, which I check to make sure that I don't see any blood in it. The stool is extremely soft and has been for quite some time now. I have to find a doctor who can really take care of all of my problems, but you're right about getting off of the Aleve, I just hope it's not too little too late.
what color is your stool and dont cold turkey aleve...its never a good idea to stop a regimen completely
another thing, are you using a lot of diet drinks and sweetener? it has been proven, and i have experienced it myself, that nutra-sweet oraspertame cause migraines. just a thought.
The stool is sort of like a spicy mustard color, but luckily, I don't see any sign of blood in my stool.
I don't drink diet drinks at all and now for sure, I won't.
What kind of a pain management plan are you thinking of? and come on. if you have been taking as much aleve as you say, please be an educated consumer and not think that every splenda youve eaten is giving you cancer. migraines are due to many causes but you would have to ingest a "bazillion" splendas to have stomach probs. please be wary of uneducated people giving their personal opinions bc every person is different. do not think bc one person drank too many diet sodas and got an ulcer means that you should have regular soda *aka* regular sugar that brings up worse probs
I agree with Jenna, You were on my mind and remind me alot of my father who was taking that much aleve to try not to take morphine for cancer. I hope that you get to a doc even if its the ER ! I have taken Zomig for two years for mine and it works so well . I had to pay out of pocket for it for a year and it wasnt that bad with no Insurance . Just something that worked for me . Anything to save you and your liver =) good luck
thank you so much for caring! thats awesome
im actually a registered nurse and have been for a few years--insurance is a must! i definately try to take care of myself and i hope you do the same
Don't worry, I don't think that every Splenda I've taken is going to give me cancer. I just never liked diet drinks period. The one thing I was mistaken of was the fact that I thought Advil and/or Ibuprofen caused liver damage, not Aleve.
Thank you so much for our concern. I will definitely ask a doctor, when I finally see one, about the various migraine medications out there and have them recommend one for me.
Hi - - - Naproxen Sodium is the only NSAID that is not metabolized in the liver - -- it is metabolized in the kidneys. So, I do not think you are damaging your liver - but your kidneys may suffer. I totally agree with the above posts, however, that you are not going to get relief from Migraines with this drug - -- - You really do need to see your PCP and find another treatment for the headaches - --- the advice above to use acetaminofen ( no more than 4000 per day - max). Good luck and you certainly came to the right place to get information and help. Ochooked